# SDR SIMA20161013006

- Difficulty date: October 13, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 34,120 hours, 24,252 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26LT IS CORRODED BETWEEN FS 333.00 AND FS 349.00.  REPAIRED IAW ERS-CR-53MR-2375.
